# SDR MASA200602388

- Difficulty date: October 4, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 3,295 hours, 2,578 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Flap System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2932 OMA.  FLAP FAULT STATUS MESSAGE.  MOC RESET THE SYSTEM WITH CREW AND NO FURTHER ACTION WAS REQUIRED.
